Page 2 of 2 FirstFirst 12
Results 11 to 15 of 15

Thread: birth control methods to help with heavy bleeding

  1. #11
    Unless your seizure meds have changed, you are not a good candidate for any form of the pill. You previously wrote that your anti-seizure meds made it so you cannot take the pill.

    Questions about Yaz (and other hormone containing meds) are good ones for your doctor given your complicated medical history. You could start with what you have previousoly written here at CC, print that out to take with you to the doctor. That way, you and your doctor have a sort of list of what you've previously used.

    Also, it's a really good idea for someone to be with you when you talk with your doctor or other health care providers. Where memory problems are concerned, two sets of ears can help.

    Also, if you have such difficulties you cannot keep straight if the doctor took out the Mirena in the e.r. or if it fell out one night when you went to the bathroom, you have more problems than just with memory. Has your doctor ever indicated you have difficulty separating fact from fantasy? If you suffer delusions and are confused, thinking certain things happened that did not actually occur, get help from your doctor. There may be medications that can help you.

  2. #12
    Quote Originally Posted by jessie.gray View Post
    I mainly have trouble with long-term memory, not short term. Its got a lot better over the years, but it will never get to 100%. My mom, who has also had status epilepticus happen to her before, has the same problem. I don't have super severe memory problems, but I do write stuff down a lot to remember items, because otherwise, I will forget.

    Now, like i said before, when I was on Reglan, I leaked breastmilk a lot, because that med increases your prolactin level. I told someone on Fb about what I used when I had that problem. I will repeat, I DO NOT obsess about nursing! I don't even have to use anything like that anymore, since my GI doctor took me off of Reglan, due to me starting to develop involuntary movements in my arms and face, which if allowed to continue, can become permanent (that's what those TV lawsuit ads are all about for that med). I don't even take Domperidone anymore, because it caused the same milk production side effect (apparently, the drugs that help your stomach contract if you have gastroparesis have this annoying side effect, according to my doctor).

    I'll have to PM you on the college stuff, to not take up a lot of unnecessary room on here.
    Epilepsy can monkey with memory, especially events surrounding seizures. In other words, it can be easy to be confused or blank about what happened right before or after a seizure. That's common.

    Not to beat the resurrected horse, but two different times you have said meds caused milk production. You wrote about it multiple times on more than one site over a span of years. You also said you were on a med that prevented milk production. Let your doctor know the extent of your confusion. There may be help for you with it.

  3. #13
    Senior Member jessie.gray's Avatar
    Join Date
    Aug 2005
    Location
    Washington State
    Posts
    784
    Quote Originally Posted by LaMemChose View Post
    Unless your seizure meds have changed, you are not a good candidate for any form of the pill. You previously wrote that your anti-seizure meds made it so you cannot take the pill.

    Questions about Yaz (and other hormone containing meds) are good ones for your doctor given your complicated medical history. You could start with what you have previousoly written here at CC, print that out to take with you to the doctor. That way, you and your doctor have a sort of list of what you've previously used.

    Also, it's a really good idea for someone to be with you when you talk with your doctor or other health care providers. Where memory problems are concerned, two sets of ears can help.

    Also, if you have such difficulties you cannot keep straight if the doctor took out the Mirena in the e.r. or if it fell out one night when you went to the bathroom, you have more problems than just with memory. Has your doctor ever indicated you have difficulty separating fact from fantasy? If you suffer delusions and are confused, thinking certain things happened that did not actually occur, get help from your doctor. There may be medications that can help you.
    You can take the pill for hormone inbalances if you are on seizure meds, but not if you want to for birth control, according to my neurologist.

    The ER doctors took out the IUD. I am not delusional! Again, the ER doc told me that it was on the verge of falling out when he took it out. This is what he said and what's in my records. The only problem I grew up with was social anxiety disorder and depression, which once I was put on Paxil, I got better. I later got taken off of Paxil and onto Zoloft, and have had no problem since. I have not had any other mental health problem at all, and have had tons of tests to prove it. Why won't you let this go?!

    Now, I really would like to drop this please. Its obvious I have to talk to the gyno about this to get any clear answer on what to use for heavy bleeding.

  4. #14
    another alternative - hysterectomy
    Last edited by alissa; 07-12-2010 at 02:54 PM. Reason: karma
    "We must become the change we want to see in the world." Gandhi

  5. #15
    Senior Member feisty's Avatar
    Join Date
    Jun 2005
    Location
    Midtown, Sacramento, CA
    Posts
    2,744
    I'd personally warn anyone with limited mobility from going on Yaz. especially if they've ever had a blood clot. Bad news.
    An administrator made me remove my signature.

Similar Threads

  1. Birth Control
    By Emi2 in forum Care
    Replies: 5
    Last Post: 08-09-2005, 11:07 AM
  2. Methods to augment bladder Control?
    By drnader in forum Care
    Replies: 3
    Last Post: 07-10-2005, 01:33 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •